# SDR DALA2024090908837

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 24,384 hours, 9,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5929590) EMERGENCY LIGHTS INOP AT SEAT 33DEF UP TO R2 DOOR. REMOVED AND REPLACED BATTERY PACK AT M01672 PER B737 AMM 33-51
